Publications Count: 23

27 Team Members
Filters -> Year: 2019
1
TITLE: Classes of (0,1)-matrices Where the Bruhat Order and the Secondary Bruhat Order Coincide
AUTHORS: Fernandes, Rosario ; da Cruz, HF; Salomão, D;
SOURCE: Order, PUBLISHED: 2019
INDEXED IN: Scopus
2
TITLE: Combinatorics of cyclic shifts in plactic, hypoplactic, sylvester, Baxter, and related monoids
AUTHORS: Cain, AJ ; António Malheiro ;
SOURCE: Journal of Algebra, VOLUME: 535, PAGES: 159-224, PUBLISHED: 2019
INDEXED IN: Scopus
3
TITLE: Combinatorics of cyclic shifts in plactic, hypoplactic, sylvester, Baxter, and related monoids  Full Text
AUTHORS: Alan J Cain ; António Malheiro ;
SOURCE: JOURNAL OF ALGEBRA, VOLUME: 535, PAGES: 159-224, PUBLISHED: 2019
INDEXED IN: WOS CrossRef
4
TITLE: Combinatorics of patience sorting monoids
AUTHORS: Alan J Cain ; António Malheiro ; Fabio M Silva;
SOURCE: DISCRETE MATHEMATICS, VOLUME: 342, ISSUE: 9, PAGES: 2590-2611, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
5
TITLE: Conjugacy in inverse semigroups
AUTHORS: Araújo, J ; Kinyon, M; Konieczny, J;
SOURCE: Journal of Algebra, VOLUME: 533, PAGES: 142-173, PUBLISHED: 2019
INDEXED IN: Scopus
6
TITLE: Conjugacy in inverse semigroups  Full Text
AUTHORS: Joao Araujo ; Michael Kinyon; Janusz Konieczny;
SOURCE: JOURNAL OF ALGEBRA, VOLUME: 533, PAGES: 142-173, PUBLISHED: 2019
INDEXED IN: WOS
7
TITLE: Crystal monoids & crystal bases: Rewriting systems and biautomatic structures for plactic monoids of types A(n), B-n, C-n, D-n, and G(2)
AUTHORS: Alan J Cain ; Robert D Gray; António Malheiro ;
SOURCE: JOURNAL OF COMBINATORIAL THEORY SERIES A, VOLUME: 162, PAGES: 406-466, PUBLISHED: 2019
INDEXED IN: Scopus WOS DBLP CrossRef
8
TITLE: Discussing Hilbert's 24th problem
AUTHORS: Ines Hipolito; Reinhard Kahle ;
SOURCE: PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, VOLUME: 377, ISSUE: 2140, PUBLISHED: 2019
INDEXED IN: WOS
9
TITLE: Feynman quadrics-motive of the massive sunset graph
AUTHORS: Matilde Marcolli; Goncalo Tabuada ;
SOURCE: JOURNAL OF NUMBER THEORY, VOLUME: 195, PAGES: 159-183, PUBLISHED: 2019
INDEXED IN: Scopus WOS
10
TITLE: Identification of proofs via syzygies
AUTHORS: António Malheiro ; Jose Francisco Reis ;
SOURCE: PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, VOLUME: 377, ISSUE: 2140, PAGES: 20180275, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef: 1
11
TITLE: Is There a "Hilbert Thesis"?  Full Text
AUTHORS: Reinhard Kahle ;
SOURCE: STUDIA LOGICA, VOLUME: 107, ISSUE: 1, PAGES: 145-165, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef: 1
12
TITLE: LINEAR RECURRING SEQUENCE SUBGROUPS IN THE COMPLEX FIELD - II
AUTHORS: Owen J Brison; Eurico E Nogueira ;
SOURCE: FIBONACCI QUARTERLY, VOLUME: 57, ISSUE: 2, PAGES: 148-154, PUBLISHED: 2019
INDEXED IN: WOS
13
TITLE: Noncommutative motives in positive characteristic and their applications  Full Text
AUTHORS: Goncalo Tabuada ;
SOURCE: ADVANCES IN MATHEMATICS, VOLUME: 349, PAGES: 648-681, PUBLISHED: 2019
INDEXED IN: Scopus WOS
14
TITLE: On the Bruhat order of labeled graphs  Full Text
AUTHORS: Richard A Brualdi; Fernandes, Rosario ; Susana Furtado ;
SOURCE: DISCRETE APPLIED MATHEMATICS, VOLUME: 258, PAGES: 49-64, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
15
TITLE: ORBITS OF PRIMITIVE k-HOMOGENOUS GROUPS ON (n - k)-PARTITIONS WITH APPLICATIONS TO SEMIGROUPS
AUTHORS: Joao Araujo ; Wolfram Bentz; Peter J Cameron;
SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 371, ISSUE: 1, PAGES: 105-136, PUBLISHED: 2019
INDEXED IN: Scopus WOS
16
TITLE: Ordered regular semigroups with biggest associates
AUTHORS: Blyth, TS; Almeida Santos, MH ;
SOURCE: Discussiones Mathematicae - General Algebra and Applications, VOLUME: 39, ISSUE: 1, PAGES: 5-6, PUBLISHED: 2019
INDEXED IN: Scopus
17
TITLE: Principal Schottky bundles over Riemann surfaces  Full Text
AUTHORS: Casimiro, AC ; Ferreira, S; Florentino, C;
SOURCE: GEOMETRIAE DEDICATA, VOLUME: 201, ISSUE: 1, PAGES: 379-409, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
18
TITLE: REGULAR DOUBLE p-ALGEBRAS  Full Text
AUTHORS: Adams, ME; Hanamantagouda P Sankappanavar; Julia Vaz de Carvalho ;
SOURCE: MATHEMATICA SLOVACA, VOLUME: 69, ISSUE: 1, PAGES: 15-34, PUBLISHED: 2019
INDEXED IN: WOS
19
TITLE: The change in multiplicity of an eigenvalue due to adding or removing edges
AUTHORS: Charles R Johnson; Carlos M Saiago ; Kenji Toyonaga;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 560, PAGES: 86-99, PUBLISHED: 2019
INDEXED IN: Scopus WOS
20
TITLE: The monoids of the patience sorting algorithm
AUTHORS: Alan J Cain ; António Malheiro ; Fabio M Silva;
SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 29, ISSUE: 1, PAGES: 85-125, PUBLISHED: 2019
INDEXED IN: Scopus WOS DBLP CrossRef: 1

Results per Page: 20.
Page 1 of 2. Total results: 23.